# SDR CALA2024082202252

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY.   WIRE CHECK FOUND M23 BATTERY PACK LOW CAPACITY REPLACED M23 BATTERY PACK AND NEW BATTERY PACK INSTALL ATION TEST FOUND NORMAL AS PER WDM 33-29-17 REV.90 AMM 33-51-06- 960-802 REV.101.
